| Model Number |
1032800 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/17/2016
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator had a charging issue.There was no harm or injury reported.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator had a charging issue.The device was evaluated at a third party service center and the customer's complaint was confirmed.The device's internal battery was replaced to address the issue.